# SDR CA051223001

- Difficulty date: November 28, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 38K FEET, BOTH ENGINES FLAMED-OUT.  IN-FLIGHT RELIGHT ATTEMPTS WERE UNSUCCESSFUL AND THE AIRCRAFT DIVERTED FOR A DEAD-STICK LANDING.  P&WC WILL PARTICIPATE IN THE INVESTIGATION OF THIS INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
